# SDR IPXA2021092974387

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 33,772 hours, 20,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AOBSERVERS SMOKE GOGGLE LENS CRACKEDREPLACED LENS ON SMOKE GOGGLES PER AMM 25-64-00 , IPC 25-64-51-01 ITEM 15
